# SDR SWAA2020060588934

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 41,373 hours, 29,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT INOP.  REPLACED RT AFT EMERGENCY BATTERY PACK AND CHARGER. OPS CHECKS GOOD PER MM33-51-06.
